MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ RETRIEVAL SYSTEM CATHETER; DEVICE, PERCUTANEOUS RETRIEVAL

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ RETRIEVAL SYSTEM CATHETER; DEVICE, PERCUTANEOUS RETRIEVAL
Model Number LSCR111
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for a scheduled procedure.During the procedure, the physician was attempting to implant the right atrial leadless pacemaker (alp) however, the tethers would not release the alp, broke off from the catheter, and remained on the device.Retrieval of the alp was attempted; however, the snare broke on the catheter.The alp remains implanted with the broken tethers attached.Further information was requested however, was not provided.
 
Additional Manufacturer Narrative
Correction: this report is to retract report mfr: 2017865-2025-91212 submitted on 01 jul 2025.This is not a reportable event.All previously submitted information should be corrected to not applicable and null fields.
 
Additional Manufacturer Narrative
The reported event ¿we used retrieval catheter to try to retrieve device and the snares broke on that catheter¿ was confirmed.As received, a complete catheter was returned in one piece with a fractured cincher tube.Visual examination noted the braid wire was broken at the snare¿s distal end.X-ray examination did not find any anomalies with the exception of procedural damage.Functional test of the catheter could not be performed due to the catheter¿s as received condition.The cause of the reported event of snares broke was isolated to the catheter being damaged consistent with procedural damage.

Brand Name
AVEIR¿ RETRIEVAL SYSTEM CATHETER
Common Device Name
DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22379412
Report Number2017865-2025-91212
Device Sequence Number8410726
Product Code MMX
UDI-Device Identifier05415067034496
UDI-Public(01)05415067034496(10)10558662(17)251231
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberLSCR111
Device Lot Number10558662
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer07/02/2025
08/08/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date07/08/2025
08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale